# SDR CA000307017

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2330 · Entertainment System
- Part: Fan
- Part number: 856819
- Condition: Overheated
- Location: Video Projector
- Component: D Video Project, 50085R
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) VIDEO PROJECTOR OVERHEATING.  APPEARS TO BE DUE TO FAN NOT PROVIDING ENOUGH COOLING AIRFLOW.  MODIFICATION BY MANUFACTURER TO CHANGE OUT FAN FOR A LARGER UNIT.
